Diskrete Konvergenz linearer Operatoren. I.

F. Stummel

Mathematische Annalen (1970/71)

  • Volume: 190, page 45-92
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stummel, F.. "Diskrete Konvergenz linearer Operatoren. I.." Mathematische Annalen 190 (1970/71): 45-92. <http://eudml.org/doc/162091>.

author = {Stummel, F.},
journal = {Mathematische Annalen},
language = {eng},
pages = {45-92},
title = {Diskrete Konvergenz linearer Operatoren. I.},
url = {http://eudml.org/doc/162091},
volume = {190},
year = {1970/71},

AU - Stummel, F.
TI - Diskrete Konvergenz linearer Operatoren. I.
JO - Mathematische Annalen
PY - 1970/71
VL - 190
SP - 45
EP - 92
LA - eng
UR - http://eudml.org/doc/162091
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.